# SDR RAIA990614

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215221
- Condition: Failed
- Location: Lt Mlg
- Part time: 12,269 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7476 - LEFT MAIN TIRE BLEW ON LANDING.  MAINTENANCE REPLACED LEFT BRAKE.  (X)
